Journal article icon

Journal article

The largest prime factor of the integers in an interval

Abstract:
Let ε>0. It is proved that the range (x, x+x1/2+ε) has such an integer that one of its prime factors p≥x11/12-ε.

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Science in China, Series A: Mathematics, Physics, Astronomy
Volume:
39
Issue:
5
Publication date:
1996
ISSN:
1006-9283
URN:
uuid:83412096-f71e-4924-b330-6f39f918f215
Source identifiers:
147730
Local pid:
pubs:147730
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP